Repositorio de producción científica de la Universidad de Sevilla

Connectivity calculus of fractal polyhedrons

 

Advanced Search
 
Opened Access Connectivity calculus of fractal polyhedrons
Cites

Show item statistics
Icon
Export to
Author: Molina Abril, Helena
Real Jurado, Pedro
Nakamura, Akira
Klette, Reinhard
Department: Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)
Date: 2015
Published in: Pattern Recognition, 48 (4), 1150-1160.
Document type: Article
Abstract: The paper analyzes the connectivity information (more precisely, numbers of tunnels and their homological (co)cycle classification) of fractal polyhedra. Homology chain contractions and its combinatorial counterparts, called homological spanning for...
[See more]
Size: 3.178Mb
Format: PDF

URI: http://hdl.handle.net/11441/38716

DOI: http://dx.doi.org/10.1016/j.patcog.2014.05.016

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)